# SDR A6WA200940513

- Difficulty date: August 27, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 15,591 hours, 14,431 cycles
- Engine: Ge CF34*
- System (JASC): 8011 · Engine Starter
- Part: Carbon Seal
- Condition: Failed
- Location: Starter
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

RT LOW OIL PRESS ON DESCENT.  PRESS BELOW 25 PSI, RAN QRH.  ACCOMPLISHED PRECAUTIONARY ENGINE SHUTDOWN.  DECLARED EMERGENCY LANDING.  REF MAINT W/O 142728 FOR ALL WORK PERFORMED.  LEAK CHECK GOOD ON GROUND AT THIS TIME.  REMOVED AND REPLACED IDG, EDP, AND AIR TURBINE STARTER CARBON SEALS IAW SUPP 05-018A.  (K)
